Lingual two-point limens for children with misarticulations of /r/ or of /s
Bibliographic Data
| ID | 4578949 |
|---|---|
| Authors | James C Mcnutt (McGill University, corresponding author) |
| Year | 1979 |
| Volume | 7 |
| Issue | 4 |
| Pages | 325-333 |
| Publication date | 1979-10-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Journal of Phonetics (JOURNAL) |
| Journal identifiers | ISSN: 0095-4470 • E-ISSN: 1095-8576 |
| Publisher | Elsevier BV (PUBLISHER) |
| DOI | 10.1016/s0095-4470(19)31067-8 |
| OpenAlex | W496664 |
| Language | EN |
| References cited | 14 |
Audiology · Geometry · Point (geometry) · Speech recognition · Computer Science · Mathematics · Medicine · Phonetics and Phonology Research · Psychology · Speech and Audio Processing · Speech Recognition and Synthesis
| Highly cited | No |
|---|